# SDR UIEA2023090400826

- Difficulty date: September 4, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 56,751 hours, 10,412 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7968842008
- Part serial: 04038497
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CABIN ALT AUTO FAILED JUST AFTER TAKEOFF. EICAS MSGS: "CABIN ALT AUTO" & "OUTFLOW VLV L" DISPLAYED. RT OUTFLOW VALVE PREVIOUSLY DEFERRED.( REMOVED AND REPLACED CABIN PRESSURE CONTROLLER A PER AMM 21-31-02. CPCS-A & -B GROUND TESTS PASSED, NO FAULTS NOTED. OUTFLOW VALVE R REMAINS ON DEFERRAL.  )
